MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G11635
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) number: pre-amendment.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, while prepping the flexor raabe guiding sheath for a balloon dilation procedure in the pulmonary artery, the joint of the sheath near the white hub of the device separated.According to the initial reporter, the procedure was completed using new device of the same type.The device did not make patient contact.
 
Additional Manufacturer Narrative
Summary of event: it was reported, while prepping the flexor raabe guiding sheath for a balloon dilation procedure in the pulmonary artery, the joint of the sheath near the white hub of the device separated.According to the initial reporter, the procedure was completed using new device of the same type.The device did not make patient contact.Investigation evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, quality control, specifications, and visual inspection and functional test of the complaint device was conducted during the investigation.The physical examination of the returned device confirmed hub separation.Biomatter was present on the device.The flare was found to be within specification.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.The complaint file, device history record, complaint history, validations, and manufacturing documents provide evidence to suggest that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.No gaps have been found in the manufacturing and quality control process.The product ifu states: ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the information provided and the results of the investigation, cook has concluded that the cause for this event cannot be determined.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9226782
Report Number1820334-2019-02677
Device Sequence Number2132137
Product Code DYB
UDI-Device Identifier00827002116351
UDI-Public(01)00827002116351(17)220528(10)9767815
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberG11635
Device Catalogue NumberKCFW-7.0-38-70-RB-RAABE
Device Lot Number9767815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1
Patient Age72 YR
Patient Weight63